Numéro
J. Physique Lett.
Volume 45, Numéro 22, novembre 1984
Page(s) 1071 - 1076
DOI https://doi.org/10.1051/jphyslet:0198400450220107100
J. Physique Lett. 45, 1071-1076 (1984)
DOI: 10.1051/jphyslet:0198400450220107100

On intrinsic properties of fractal lattices and percolation clusters

J. Vannimenus

Groupe de Physique des Solides de l'Ecole Normale Supérieure, 24, rue Lhomond, 75231 Paris Cedex 05, France


Abstract
Certain properties of fractal lattices are independent of the Euclidean embedding. The implications of this invariance are discussed for various problems : the conductivity of percolation clusters, inequalities between intrinsic dimensions, and the diffusion coefficient in a flow through a porous medium.


Résumé
Certaines propriétés des réseaux fractals sont indépendantes du plongement Euclidien. Les implications de cette invariance sont discutées pour divers problèmes : conductivité d'amas de percolation, inégalités entre dimensions intrinsèques, coefficient de diffusion dans un milieu poreux en présence d'un écoulement.

PACS
0540 - Fluctuation phenomena, random processes, and Brownian motion.
0550 - Lattice theory and statistics: Ising problems.
4755M - Flow through porous media.

Key words
flow through porous media -- fractals -- lattice theory and statistics -- percolation -- random processes -- transport processes -- flow through porous media -- random walks -- fractal lattices -- percolation clusters -- Euclidean embedding -- conductivity -- intrinsic dimensions -- diffusion coefficient